# SDR DXTA2025050603332

- Difficulty date: May 3, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N457QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500704
- Aircraft time: 2,325 hours, 1,832 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Chattering
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WHILE TAXING TO THE RAMP, WE EXPERIENCED SIGNIFICANT CHATTERING WHILE APPLYING THE BRAKES. THE AIRCRAFT WAS DIFFICULT TO TURN AND STOP SMOOTHLY.  CHECKED THE SERVICING OF THE HYDRAULICS IAW AMM  12-13-00 NO FAULTS NOTED. CHECKED THE TREAD DEPTH ON RT 4/32 AND LT 3/32, CHECKED RT BRAKE WEAR PIN RT 8/16 AND LT 8/16, PERFORMED BLEEDING OF MAIN HYD SYS 6 TIMES IAW AMM CH. 32-40-00. REMOVED SOME AIR FROM BRAKES. SERVICED THE HYDRAULIC RESERVOIR WHILE BLEEDING IT DOWN TO THE CORRECT SERVICING GOT A GOOD AMOUNT OF AIR OUT OF THE SYSTEM. PERFORMED BLEEDING ONE MORE TIME THEN TAXIED AROUND THE RAMP IAW AMM  09-20-01 NO FAULTS NOTED.
